# SDR C2XA01A015

- Difficulty date: January 8, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120ER
- Aircraft serial: 120185
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12007882001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING MAINTENANCE INSPECTIN, THE LEFT NACELLE HALF FRAME FOR THE LEFT MAIN LANDING GEAR AFT OUTBOARD DOOR FORWARD HINGE POINT WAS FOUND TO BE CRACKED.  THE AIRCRAFT WAS FERRIED TO IAH WHERE IT LANDED WITHOUT INCIDENT, AND MAINTNANCE PERFORMED A DOUBLER REPAIR TO THE AFFECTED HALF FRAME IAW EMB120 SRM 54-20-04, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
